# SDR USAA050207

- Difficulty date: January 12, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 41,647 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .125 INCH FROM RIVET, STATION 727D BETWEEN S8/59R.  REPAIR ANGLE PER TYPICAL REPAIR 53-10-20A.  (M)
